Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Low heart rate and palpitations after taking lisinopril. Taking cardizem for Afib. Need advice on medication dosage

I am currently taking 20 mg of lisinopril in the morning and 240 mg of cardizem in the evening. After my morning dose of lisinopril my heartrate drops dramatically, usually around 50 bpm. My heartrate stays low all day, combined with palpitations and just generally feeling weak. I am a 58 year old female Nd I currently weigh 149 lbs. I might add the cardizem was just prescribed a week ago for afib .
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for writing in at HCM
You might require to revise your medications. In day time our average heart rate must be more or around 60 per minute and around 40-50 in night. If it is less than that it is a matter of concern. So consult your doctor for that.
You must go for Holter study and depending upon the reports we can take decision for medication. As you are a patient of AF, you may need pacemaker implantation and than we can try to control AF with full doses of medicines, as their is no chance of bradycardia due to pacemaker.
In my opinion you must consult your doctor and revised your medication.
Best Wishes
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor